# SDR AALA202108040704

- Difficulty date: August 3, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N778AN
- Make and model: Boeing 777223
- Aircraft serial: 29587
- Aircraft time: 86,859 hours, 10,701 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 152820
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FWD GALLEY EMERGENCY LIGHTS NOT WORKING. REPLACED 1L EMERGENCY BATTERY PACK IAW AMM 33-51-06, OPS CHECK GOOD.
